Physics Journal
Articles Information
Physics Journal, Vol.1, No.3, Nov. 2015, Pub. Date: Jan. 9, 2016
Combined Peakons and Multiple-Peak Solutions of the Camassa- Holm and Modified KdV Equations and Their Conditions of Obtention
Pages: 367-374 Views: 930 Downloads: 602
Authors
[01] J. R. Bogning, Department of Physics, University of Bamenda, Bamenda, Cameroon.
[02] G. Fautso Kuiaté, Department of Physics, University of Bamenda, Bamenda, Cameroon.
[03] H. M. Omanda, Department of Physics, Ecole Normale Supérieure de Libreville, Libreville, Gabon.
[04] C. T. Djeumen Tchaho, Faculty of Science, Department of Physics, University of Yaoundé, Yaoundé, Cameroon.
Abstract
In this work, we establish conditions for obtaining the generalized analytic solutions of the type combined peakons in the Camassa-Holm and modified KdV equations. We obtain in the two cases other types of solutions that have the same analytic form that of the peakons but that are not peakons. They present for most multiple peaks. These types of solutions in the case of Camassa-Holm equation are obtained when the characteristic parameter k of the equation vanishes. Some profiles of solutions obtained are drawn in 3D to verify the reliability of analytic results.
Keywords
Peakons, Multiple Peaks, Modified KdV Equation, Camassa-Holm Equation
References
[01] A. M. Wazwaz AM Phys. Scr. 86, 035506 (2012).
[02] Qichang Jiang, Yanlisu and Xuanmang Ji, Phys. Scr. 86, 035404(2012).
[03] T. Kaladze, S. Mahmood and Hafeez Ur-Rehman Phys. Scr. 86 035506 (2012).
[04] Qiang-Yong Chen, Panayotis G Kevrekidis and B. A. Malomed, Phys. Scr. T149, 014001(2012).
[05] J.R. Bogning, C.T. Djeumen Tchaho and T.C. Kofané, Phys. Scr. 85, 025013(2012).
[06] J. R. Bogning, C. T. Djeumen Tchaho and T. C. Kofané, Far East J. Dyn. Sys, Vol.20, No. 2, 101(2012).
[07] J. R. Bogning, International Journal of Modern Nonlinear Theory and Application, 2, 135(2013).
[08] C.T. Djeumen Tchaho, J.R. Bogning and T.C. Kofané, American Journal of Computational and Applied Mathematics 2, 218(2012).
[09] Wen – xiu Ma, Zuonong Zhu, Applied Mathematics and computation, 218, 11871(2012).
[10] Wen – Xiu Ma, Nonlinear Analysis 63, 2461(2005).
[11] Wen – Xiu Ma, Chaos Solitons and Fractals 26, 1453(2005).
[12] A.G. Khaled and S.M. Mohamed, Chin. Phys. B 22, 010201(2013).
[13] J. de Frutos and J.M. Sanz-Serna, Num. Math. 75, 421(1997).
[14] R. Camassa and D. Holm, Phys. Rev. Lett. 71, 1661(1993).
[15] R. Camassa, D. Holm and J. Hyman, AdV. APPL. Mech. 31, 1(1994).
[16] R.S. Johnson J. Fluid Mech. 455, 63(2002).
[17] H. Kalisch and J. Lenells, Chaos Solitons and Fractals 25, 287(2005).
[18] J. Lenells, J. Phys. A 38, 869(2005).
[19] M.S. Alber, R. Camassa, D.D. Holm and J.E. Marsden, Lett. Math. Phys. 32, 137(1994
[20] J.P. Boyd, Appl. Math. Comput. 81, 173(1997).
[21] Z – P. Xin and P. Zhang, 2000 commun. Pure Appl. Math. 53, 1411(2000).
[22] S. Chen, C. Foias, D.D. Holm, E. Olson, E.S. Titi and S. Wynne, Physica D 133, 49(1999).
[23] Zhenhua Guo, Mina Jiang, Zhian Wang and Gao-Feng Zheng, 2008 Discrete and Continuous Dynamical Systems, 21, 883(2008).
[24] Wen – Xiu Ma and Yuncheng You 2004 Transactions of the American Mathematical Society, 357, 1753(2008).
[25] A.M. Wazwaz Phys. Scr. 86, 045501(2012).
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - American Institute of Science except certain content provided by third parties.